# SDR AALA201807119006

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 16,987 hours, 6,829 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FLIGHT DECK L1 WINDSHIELD HAS LARGE SCRATCH. REPLACED FLIGHT DECK L1 WINDSHIELD PER WC 56-94-03.
